Symmetric words in nilpotent groups of class ≤ 3
Fundamenta Mathematicae, Tome 97 (1977) no. 2, pp. 95-103
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_97_2_95_103,
author = {Ernest P{\l}onka},
title = {Symmetric words in nilpotent groups of class \ensuremath{\leq} 3},
journal = {Fundamenta Mathematicae},
pages = {95--103},
year = {1977},
volume = {97},
number = {2},
doi = {10.4064/fm-97-2-95-103},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-97-2-95-103/}
}
Ernest Płonka. Symmetric words in nilpotent groups of class ≤ 3. Fundamenta Mathematicae, Tome 97 (1977) no. 2, pp. 95-103. doi: 10.4064/fm-97-2-95-103
Cité par Sources :